# SDR UALA2011112706519

- Difficulty date: November 26, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 64,567 hours, 9,349 cycles
- Engine: Pwa PW40903
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 1110V07003
- Condition: Binding
- Location: Nr 2 Tvbc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE O/B TVBC AIR VALVE POPOUT INDICATOR IN THE CLOSE POSITION.  FOUND VALVE BINDING IN CLOSED POSITION. FREED UP VALVE, VALVE OPENS AND CLOSES COMPLETELY.  PERFORMED OPERATIONAL CHECK.  INDICATOR PIN IN THE EXTENDED POSITION INDICATING VALVE IS NOW OPEN.
